Ever since I started my first anti-psychotic (Geodon, which made me halucinate, now Seroquel), when I'm stressed I get this feeling like my shoulder muscles are trying to lift off my bones, like they're too light. Sorry I can't describe it any better, but it drives me crazy. The only thing that helps is rubbing them really, really hard.
Anyone ever experienced this, have any idea if it's bipolar or medication related?
when i was on seroquel and abilify i had twitches. my leg would move uncontrably and so would my jaw. so it could very well be a side effect. i would call your doc asap. i had to stop those meds because of the side effects
Christina, I don't know if you're still checking back for replies but I wanted to agree that it's probably all medication-related and commiserate with you and those who responded about weird muscular symptoms. I constantly had the shakes on Geodon but when my doc and I tried to taper it off I had distonia - a sort of mild seizure. Ultimately, we doubled the dose and now I don't shake or seize. These drugs work in such weird ways sometimes... I wonder what all of our brains are going to look like in 50 years...
I've discussed this at length with my psychiatrist, and he's not concerned. It only happens maybe every week or two, it just drives me crazy. It happens when I'm already having an on edge day, so maybe that's what's causing it.
I am having the muscles aches too but i had them for 7 years now and i was on the risperdal and now geodon and the pain is the same. What i do is i take hot showers and just lay in the tub and pop a few ibprofen that works magic!
But i also noticed that before my left hand use to twitch and now my right hand twitches on the geodon! does that mean i am using a diff part of my brain now? hmmm GOOD LUCK to you!